Continuous stochastic Schrödinger equations and localization. / Rigo, M; Mota-Furtado, F; O'Mahony, P F.

In: Journal of Physics A: Mathematical and General, Vol. 30, No. 21, 1997, p. 7557.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)7557
JournalJournal of Physics A: Mathematical and General
Volume30
Issue number21
Publication statusPublished - 1997
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 51889